# SDR AALA201905109020

- Difficulty date: May 9, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 45,039 hours, 31,949 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: 4946
- Condition: Leaking
- Location: Apu Bay
- Part time: 25,111 hours, 9,876 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED DIRTY SOCK SMELL 30 MINUTES INTO FLIGHT, CLIMBING OUT OF LAX. SICKENING SWEET SMELL. APU ON MEL. MAINTENANCE ACCOMPLISHED CARD 26L0021002, NO FINDINGS. J/C 26L0021004 REQUIRES ACCOMPLISHMENT. DEFERRED DUE TO LT. SUPPLEMENTAL INFORMATION: MAINTENANCE FOUND EVIDENCE OF OIL AND CARBON DEPOSITS AT APU LOAD COMPRESSOR CAVITY DRAIN BELLOWS ON RT APU ACCESS DOOR. MAINTENANCE REMOVED AND REPLACES THE APU IAW JOB CARD 26L31049003. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW JC 26L00021004. (CLOSED)
